MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER K2 EDTA (K2E) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER K2 EDTA (K2E) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367844
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) blood collection tubes there was stopper pops out of the tube.The following information was provided by the initial reporter: translated to english.The customer stated: "tube cap came off when sample was taken.".
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but 1 photos were provided for investigation.The photos were reviewed and the indicated failure mode for stopper pop off from tube with the incident lot was not observed as no tube is present.Additionally, 10 retention samples from bd inventory were evaluated by functional testing and no issues were observed relating to stopper pop off as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD VACUTAINER K2 EDTA (K2E) BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key11467039
Report Number1917413-2021-00177
Device Sequence Number17190732
Product Code JKA
UDI-Device Identifier50382903678445
UDI-Public50382903678445
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number367844
Device Catalogue Number367844
Device Lot Number0133329
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1